# SDR CALA2014051300589

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 66,559 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N8328U53
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD WATER TRAY SUPPORT HAS CORROSION AT FWD, AFT END CTR AREA.  SDR FORMS ATTACHED.  REMOVED & REPLACED CHORD BETWEEN STATION 664.85 THRU STATION 755.12, RBL 64 IAW DRWG 143N8322 & SRM 51-40-02.
